Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A space which contains no realcompact dense subspace


Author: Toshiji Terada
Journal: Proc. Amer. Math. Soc. 88 (1983), 162-164
MSC: Primary 54D60; Secondary 54B05, 54B10, 54G20
DOI: https://doi.org/10.1090/S0002-9939-1983-0691300-9
MathSciNet review: 691300
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A Tychonoff space which contains no realcompact space as a dense subspace is constructed. Let $ \mathcal{D}\mathcal{R}$ be the class of all spaces which contain some realcompact spaces as dense subspaces. Then, as a consequence of the above result, it follows that $ \mathcal{D}\mathcal{R}$ is not closed-hereditary.


References [Enhancements On Off] (What's this?)

  • [1] R. L. Blair and A. W. Hager, Extensions of zero-sets and of real-valued functions, Math. Z. 136 (1974), 41-52. MR 0385793 (52:6652)
  • [2] R. L. Blair, Spaces in which special sets are $ z$-embedded, Canad. J. Math. 28 (1976), 673-690. MR 0420542 (54:8556)
  • [3] E. V. Ščepin, On topological products, groups, and a new class of spaces more general than metric ones, Dokl. Akad. Nauk SSSR 226 (1976), 527-529. MR 0405350 (53:9144)
  • [4] T. Terada, Note on $ z$-, $ {C^*}$-, and $ C$-embedding, Sci. Rep. Tokyo Kyoiku Daigaku Sect. A 13 (1975), 129-132. MR 0391005 (52:11827)
  • [5] -, Dense subspaces of topological spaces (submitted).

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D60, 54B05, 54B10, 54G20

Retrieve articles in all journals with MSC: 54D60, 54B05, 54B10, 54G20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1983-0691300-9
Keywords: Dense subspace, realcompact, $ {G_\delta }$-closed, Oz, $ \sigma $-product
Article copyright: © Copyright 1983 American Mathematical Society

American Mathematical Society